# SDR ARWA970601

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458405
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 615 - DURING PRE-FLIGHT INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  SYSTEM OPS CHECK NORMAL IAW MM 33-50-1.  AMENDMENT TO ORIGINAL ARWA970601.  (X)
